i have large pores around my nose and cheeks, oily skin and melasma on my upper lip. i currently use microdermabrasion every 2 weeks. i have some hair on my chin and side burns so i want to start laser hair removal. i heard about retin-A, and was "hoping" to start using it as i am not sure what other products will help improve skin tone and texture. what can i do to achieve this? can i use microdermabration, Retin-A and laser hair removal at the same time?
Can I Use Microdermabration, Retin-A and Laser Hair Removal at the Same Time?
Doctor Answers 3
Microdermabrasion, laser hair removal, and retin-A
You need to be careful about addressing issues that require these as treatments at the same time. You cannot have microdermabrasion just prior to laser hair removal and vice versa. Furthermore, retin-a is also contraindicated prior to these two treatments as it can intensify both of them. Please see a board-certified dermatologist who can put you on a safe program to address all of your concerns.
Have a question? Ask a doctor
If microdermabrasion, laser hair removal and use of Retin-A are to be used at the same time,a Dermatologist should be consulted
You are trying to treat 3 complex problems by yourself. You really need to see a Dermatologist to advise you how to approach these problems without causing new problems
See a dermatologist to sort out your treatments
You should consult a dermatologist to address your different issues. Retin A can help pores, oiliness, skin texture and melasma, but it must be avoided before laser hair removal. Microdermabrasion should also be avoided in areas where you are considering laser hair removal. Melasma can be treated with other medications as well. You need a specialist to sort out these treatments for you so you can have effective results without problems. Remember to avoid sun exposure.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.